# SDR 2008UALA03984

- Difficulty date: July 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 29,990 hours, 6,811 cycles
- Engine: Pwa PW4077
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: ACA645F25Y4
- Condition: Plugged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL APUC DETECTED FAILURE OF REDUNDANT CONTROL FUNCTION OR LOSS OF ONE ARINC 629 CHANNEL.  *S/D*  FOUND PLUGGED OIL FILTER.  APU OIL FILTER PER MM 49-27-03, OP CHECK GOOD.  AC OK FOR SERVICE.
